U.S. doctors online nowAsk doctors free
Irvine, CA
A 36-year-old female asked:

4wks s/p concussion, bp @ dr 157/87, 174/89, 171/96 btwn 2pm-330p. was sent home, took 600mg ibuprofen @415pm.bp 154/90 a/o 7pm. no history of htn. help?

1 doctor answer3 doctors weighed in
Dr. Bennett Machanic
Neurology 52 years experience
BP is a problem: Drugs such as Ibuprofen taken chronically or at high dose, can cause blood pressure elevation. If you stop, and BP remains stubbornly elevated, get this checked out, as surges of blood pressure can be very risky in the long run and should be controlled. Your concussion has little if anything to do with your pressure at this point.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jun 25, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.